Thanks. I wondered the same thing, if I might be getting a virus or the flu. I felt pretty bad all day yesterday, and it wasn't a good day to feel bad. (If there every is one) but it was my BFF's birthday, and we met for lunch and shopping.
I have a horrendous headache this morning, starting from the base of my neck.
I've surfed the 'Net but so far haven't found anything other than it is a side effect of Rebif, but I wouldn't have thought I'd develop it after doing well, on the Rebif for 2 months.
Sorry - we posted at the same time. I probably just posted what you already read.
I did get headaches from it. And, if that is the cause, takes awhile for those to subside. I take advil or naproxen, but you have to watch those w/stomachs too. Since you are only at 2 months, you are still in the adjustment period and the dosing is building up to the full amount, so it could pass.
Hope the days ahead are better Ma' Lady :)
Thanks for the research. I guess I was just surprised to feel nauseous after two months. I do get the headaches, and the morning after my injections, my eyes are very sensitive to sunlight, but they are usually sensitive to sunlight, just more so after injections.
I do get abdominal pain, and it seems my never-ending diarrhea has gotten worse.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.